MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1428100-J
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac stent graft system was implanted to treat and abdominal aortic aneurysm.Approximately 5 months post index procedure, the patient presented with stenosis just proximal to the right limb extension that was placed during the index procedure.The physician elected to re-intervene by extending the limb above the stenosis and supporting it with a palmaz stent, successfully resolving the stenosis.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the inadequate stent graft patency was found to be user related due to the malposition of the iliac limb.Although within ifu, the limb was placed at the lower level of acceptable which left a short segment of unsupported graft leg, leading to limb stenosis.An additional endovascular procedure was performed where 2 iliac limb extensions were placed proximal and a non-elgx stent.The final patient disposition was discharged the same day as the secondary procedure.There have been no additional patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.Codes: (b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7051110
Report Number3008011247-2017-00096
Device Sequence Number1159159
Product Code MIH
UDI-Device IdentifierM701TVIL1428100J1
UDI-Public+M701TVIL1428100J1/$$3200126FS01061714E
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberTV-IL1428100-J
Device Catalogue NumberTV-IL1428100-J
Device Lot NumberFS010617-14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR